# SDR SWI2024022000135

- Difficulty date: December 9, 2023
- Submitted: February 20, 2024
- Operation: Air carrier
- Aircraft: N751SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10208
- Aircraft time: 48,369 hours, 31,681 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 533-549
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD BAGGAGE BAY DOOR INTERNAL SURROUND HAS CORRODED CLIP APPROXIMATELY BETWEEN FS 533.0 AND  FS 549.00 STGR 18L AS MARKED   (C-CHECK RO 2/19/2024)   INSTALLED NEW CLIP P/N: SH670-33796-1 AT FWD BAGGAGE BAY DOOR INTERNAL SURROUND, FS 549.00 STGR 18L REF. CRJ-700 SRM 51-42-06-001-001-A01,SRM 51-42-22-001-001-A01, AND BOMBARDIER DWG# SH670-33750 REV. Y. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY
